MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The target lesion was located in the coronary artery.An opticross imaging catheter was selected for use in the ultrasound examination.During the preparation, the catheter became entangled with the guidewire.The procedure was completed with another of the same device.There was no patient complications reported, and the patient was stable.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that catheter issue occurred.The target lesion was located in the coronary artery.An opticross imaging catheter was selected for use in the ultrasound examination.During the preparation, the catheter became entangled with the guidewire.The procedure was completed with another of the same device.There was no patient complications reported, and the patient was stable.It was further reported that the 50% stenosed target lesion was located in the non-tortuous and mildly calcified vessel and the catheter and guidewire were pulled out together as one unit.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).Investigation results: device analysis findings: device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed no issues were found, and the device appears to be in good condition.Microscopic inspection revealed the guidewire exit port, and the distal section of the tip were in good condition.The functional test showed during a test guidewire was inserted, and no indication of resistance in tracking the guidewire into the catheter was noted.Device history record (dhr) review: it was confirmed that this device met manufacturing specifications before distribution and there were no manufacturing deviations that could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of no problem detected following a review of the returned device, reported event details, available information, and product record review.In this case, the device performed as intended during the analysis, and no damage was found was found that could have contributed to the reported allegation.Also, the batch record review concluded that no manufacturing deviations were identified during the manufacturing process the manufacturing process that could have contributed to the complaint.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24307287
Report Number2124215-2026-07479
Device Sequence Number15873021
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)260205(10)35789348
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0035789348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight88 KG